# SDR ASAA2022082539949

- Difficulty date: August 25, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 65,333 hours, 26,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFF PLATE WEB IS CORRODED. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND WEB TO BE OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1 REMOVED AND REPLACED WEB IAW B737-900 SRM 51-40-02-0G-0W=.5 O=.050 R=.037 L=1.2 D=.013.
